today is one of those days, like any other, which means anything can happen. it is also the week before thanksgiving, and the day I start lowering meds for the winter.
By Thursday I will be puking. had the elavil cut in half.
being poisoned sucks but coming off of them is far worse.
Migraine, vomiting, body pain fever, you name it, it is like a case of the flu and food poisoning, and chewing tin foil at the same time.
Oh and lets not forget the constant state of tweak that I am in cause I no longer have these meds sedating me.
oh and yes the absolute terror when I have to shower or anything else that stimulates me.
I am in a constant state of over stimulation. and therefore the tweak is terrible.
you know that feeling of licking a 9 Volt battery? mix that with terror and there we go.
I feel like I am waiting for the world to fall apart, that horrid thing that is just looming off in the distance, waiting to cave my head in and do awful things to me, just like in my nightmares.
not surprised that it is reaching shower time a familiar sense of dread hits me and the night to come.
it will get better all I have to do is wait 5 minutes J tells me, some times he is right, and I love him for it, but most of the time he is wrong, and it is just starting.
will check in as I am house bound during this, depending on the nausea.
love to all.